Ignacio Guerra
Ignacio Guerra
Profesor Asociado, Departamento de Matematica y C.C., Universidad de Santiago
Verified email at usach.cl
Cited by
Cited by
Stable solutions for the bilaplacian with exponential nonlinearity
J Dávila, L Dupaigne, I Guerra, M Montenegro
SIAM journal on mathematical analysis 39 (2), 565-592, 2007
Global regular and singular solutions for a model of gravitating particles
P Biler, M Cannone, IA Guerra, G Karch
Mathematische Annalen 330 (4), 693-708, 2004
Multiplicity of solutions for a fourth order equation with power-type nonlinearity
J Dávila, I Flores, I Guerra
Mathematische Annalen 348 (1), 143-193, 2010
Blowup in higher dimensional two species chemotactic systems
P Biler, EE Espejo, I Guerra
Communications on Pure & Applied Analysis 12 (1), 89, 2013
Ground states of a prescribed mean curvature equation
M Del Pino, I Guerra
Journal of Differential Equations 241 (1), 112-129, 2007
A note on nonlinear biharmonic equations with negative exponents
I Guerra
Journal of Differential Equations 253 (11), 3147-3157, 2012
Multiplicity of solutions for a fourth order problem with exponential nonlinearity
J Dávila, I Flores, I Guerra
Journal of Differential Equations 247 (11), 3136-3162, 2009
Blowup and self-similar solutions for two-component drift–diffusion systems
P Biler, I Guerra
Nonlinear Analysis: Theory, Methods & Applications 75 (13), 5186-5193, 2012
Non‐uniqueness of positive ground states of non‐linear Schrödinger equations
J Dávila, M Del Pino, I Guerra
Proceedings of the London Mathematical Society 106 (2), 318-344, 2013
Global existence conditions for a nonlocal problem arising in statistical mechanics
CJ van Duijn, IA Guerra, MA Peletier
Advances in Differential Equations 9 (1-2), 133-158, 2004
Large global-in-time solutions of the parabolic-parabolic Keller-Segel system on the plane
P Biler, I Guerra, G Karch
arXiv preprint arXiv:1401.7650, 2014
Self-similar blow-up for a diffusion–attraction problem
IA Guerra, MA Peletier
Nonlinearity 17 (6), 2137, 2004
Study of the size and morphology of aggregates formed by pentaethylene glycol monooctyl ether (C8EO5) in n-heptane
TE Sandoval, LJ Espinoza, IA Guerra, AF Olea, MP Gárate
Colloids and Surfaces A: Physicochemical and Engineering Aspects 398, 17-23, 2012
Solutions of an elliptic system with a nearly critical exponent
IA Guerra
Annales de l'IHP Analyse non linéaire 25 (1), 181-200, 2008
Existence of positive radial solutions for a weakly coupled system via Blow up
M García-Huidobro, I Guerra, R Manásevich
Abstract and Applied Analysis 3, 1998
On regions of existence and nonexistence of solutions for a system of p–q-Laplacians
P Clément, M García-Huidobro, I Guerra, R Manásevich
Asymptotic Analysis 48 (1, 2), 1-18, 2006
Convergence to stationary solutions in a model of selfgravitating systems
IA Guerra, T Nadzieja
Colloq. Math 98, 42-47, 2003
Stabilization and blow-up for some multidimensional nonlinear PDE's.
BIA Guerra
Slowly decaying radial solutions of an elliptic equation with subcritical and supercritical exponents
J Dávila, I Guerra
Journal d'Analyse Mathématique 129 (1), 367, 2016
Bubble tower solutions for a supercritical elliptic problem in RN
W Chen, J Davila, I Guerra
Ann. Sc. Norm. Super. Pisa Cl. Sci.(5) Vol. XV, 85-116, 2016
The system can't perform the operation now. Try again later.
Articles 1–20